72303members
378778posts
cancel
Showing results for 
Search instead for 
Did you mean: 

after arimidex

10 REPLIES 10
GrannyScouse
Member

Re: after arimidex

Sorry, Terresa, I haven't replied sooner. Arimosin didn't work for me. That's it. For whatever reason, it wasn't doing whatever it was supposed to do.

Good luck to us all.
xx

ForumMember
Member

Re: after arimidex

Hi Grannyscouse. Can you explain what you mean by "Arimadex wasnt doing anything for me". As I am just about to start a course of this, which I am not looking forward to as the side effects do not sound great, I am interested in how you know its not working. And what is Aromasin?
Thanks.

GrannyScouse
Member

Re: after arimidex

Hi, Manon

I was on Arimadex for approx one year before they discovered it wasn't doing anything for me, then they transferred me to Aromasin. Been fine ever since. Feeling fine at the moment and onc doesn't need to see me for another 3 months, pending ST scan on Friday.

Good luck to us all.
xx

Guest user
Not applicable

Re: after arimidex

Hi Manon

As you know joint pain is a side effect of taking Arimidex. I have been taking it for 18 months now and often feel about 90 first thing in the morning ( am 60 ). When I mentioned this to the Onc he said that it would be ok to take glucosamine tablets.

take care
Barbara

Guest user
Not applicable

Re: after arimidex

Hi Manon

I have only been on Arimidex for a couple of months and am fine so far. But get some help from your oncologist of it is hurting you so badly? That cannot be right. Sympathise with you over the garden. I onl;y have a small yard which ran to ruin after disgnosis last April. Am trying to have it cleared so that I can manage and enjoy it again.

Take care

Dilys
xxx

Guest user
Not applicable

Re: after arimidex

Do the side effects get worse, better....whatever? It's only the joint pain really but my shoulders have been so bad the last week or two that I can hardly do anything. I'm a keen gardener with a very big garden so this is torture... I don't know if it's having the desired effect as I've only been on it for a couple of months but I get the impression that the tumour in my breast has shrunk quite a lot and if that's the case i'll put up with the joint pain! However any tips for dealing with it would be welcome. Massage? Hot baths? I've even considered hiring a hot tub.

manon

ForumMember
Member

Re: after arimidex

I was on it for just over 2 years before it stopped working. Interesting how we are all different and how we respond differently.

Pinkdove

olivia07
Member

Re: after arimidex

I have been on Arimidex for 9 months. I was under the impression from my onc that I will be on it for 5 years and that is it. Having had BC 17 years ago and endured Tamoxifen I sincerely hope this will be the end of medication. I really hate the side effects and at the moment am going through a bad spell. Just when I think they are improving, back they come.

belinda
Member

Re: after arimidex

Hi, I was on Arimidex for nearly 3 years, had no progression during that time, it worked really well for me.
I'm now on Aromasin. Good Luck..xx

Guest user
Not applicable

Re: after arimidex

Hi Manon,

Have no experience of Arimidex but have been on Letrozole which is very similar to arimidex for the past 4 years and only now has it begun to fail and I am looking at moving to new meds. So have faith, hopefully you will have good results with it.

Guest user
Not applicable

after arimidex

Hi all

I'm on arimidex after 8 sessions of tax. Reasonable results from the tax - tumours in breast, lungs and liver halved in size - and the arimidex is not giving me too many side effects.My cancer is ER+, HER negative

What interests me is how long arimidex is effective. I've read that the average is 8 - 10 months but I read posts on here from women who have been using it successfully for longer than that. How long do most people find it works - and what are the drugs of choice afterwards? I could just wait and see but this disease is so disempowering that I find knowing as much as possible gives me a feeling of control.
all the best to everyone
Manon